I think Zoloft is a no go

Discussion in 'General Parenting' started by flutterby, Feb 21, 2010.

  1. flutterby

    flutterby Fly away!

    difficult child has been having stomach pain for a few weeks now. It's not uncommon for this to happen when her anxiety has been high.

    The doctor put her on Pepcid to try to control the stomach acid that she feels is being increased by stress.

    And now, difficult child is feeling worse. She's curled up on the couch. No tv on even. I can't remember the last time she did that.

    Zoloft had a similar effect on me, except it was immediate and intense. I think we're going to try a few days off Zoloft and on Pepcid and see what happens. She's pretty miserable.

    Any thoughts?
     
  2. crazymama30

    crazymama30 Active Member

    Sounds like a good idea, but I would call the doctor or docs tommorrow and let them know. I was hoping this would be the fit.
     
  3. flutterby

    flutterby Fly away!

    I suppose it could be trazadone, too. I forgot about that. We'll stop the zoloft first and see if there is any change. I really hope it's not trazadone because she's sleeping for the first time in ages.
     
  4. crazymama30

    crazymama30 Active Member

    I would suspect the zoloft first. Definately stop one medication at a time, keep the one that is effective. I know with Zoloft it can take up to 6 weeks to see effectiveness, so that really hoovers. Maybe just try another SSRI? They are all supposed to help with anxiety as well as depression.
     
  5. susiestar

    susiestar Roll With It

    I'm sorry. FWIW, Prozac makes my stomach hurt badly. It is also the only a/d that works for me. When I need it I have better luck with prilosec. I have to take 2 prilosec a day for a few days before I take it. My docs have all said that long term (years) use of prilosec this way will not hurt me. I hope that the side effects can be controlled if this is helping.

    Sorry she is hurting.
     
Loading...